This question was answered on Fri 17, Sep 2010 07:57pm by Dr J Singh

When I lay down at night my feet get very cold but never during the day. When I walk on the floor they at times feel like they have numb spots on them.

    
Asked by nelvia (Male; 72; GOOD; Relevant drugs:Lisonpril, nortripline ) on Thu 16, Sep 2010 05:14pm

When I lay down at night my feet get very cold but never during the day. When I walk on the floor they at times feel like they have numb spots on them.

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr J Singh  on Fri 17, Sep 2010 07:57pm:

Hello, Such numbness of feet are common in alcoholics and metabolic disorders like diabetes, hypothyroidism, and hypoparathyroidism. They can also be due to peripheral vascular disease, vitamin B12 deficiency or malnutrition. Get your blood sugar and thyroid hormones levels evaluated. You can take some vit B12 for some days and see if the numbness is gone or not. In case the symptoms persist then please consult a neurologist as it can be due to some neurological disorder. I hope it helps. Take care.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Doctor For Free:

©2011 - Ask Doctor For Free  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats